# SDR AALA971685

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Coroded
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERON INBOARD OF RAM AIR INLET L48L, STA 557 - STA 570.  REPAIRED LONGERON WITH TWO REPAIR SPLICES PER ESO 7349 DATED 8-30-97.  TST:  77,609. CYCLES, 23,351.  (X)
